Hyperbolic distance between hyperbolic lines
Annales mathematicae et informaticae, Tome 47 (2017), pp. 129-139
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2017_47_a7,
author = {Riku Kl\'en},
title = {Hyperbolic distance between hyperbolic lines},
journal = {Annales mathematicae et informaticae},
pages = {129--139},
year = {2017},
volume = {47},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2017_47_a7/}
}
Riku Klén. Hyperbolic distance between hyperbolic lines. Annales mathematicae et informaticae, Tome 47 (2017), pp. 129-139. http://geodesic.mathdoc.fr/item/AMI_2017_47_a7/